# SDR P5CA9701548

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIGHT FUSELAGE WING TO BODY FAIRING AFT OF BODY GEAR.  FIBERGLASS REPAIR APPLIED PER BAC SRM 51-40-09.
